# SDR AALA20120510001

- Difficulty date: April 22, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 34,673 hours, 14,395 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VAPOR BARRIER IN BAY 2 ON LEFT SIDE.  REPAIRED PER SRMS 57-10-10-2R 2.
